# SDR SIMA20210504001

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 15,640 hours, 9,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Damaged
- Location: Frm 24 S12-13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRWC 005-XNA-00533 ITEM 2, REFER NRWC 005-XNA-00533 ITEM 1, DAMAGED AREA REQUIRES MORE BLENDING AND OR REPAIR. MAJOR REPAIR-C/A-PERFORMED PERMANENT REPAIR IAW ERS-EJ-53MR-4335 PT. A.
